# SDR 95FDEA01493

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING KEEL BEAM NR0389, FOUND CORROSION ON THE SHEAR TIE AT BS 1070 BETWEEN STR 29 AND STR 28L AFTER REMOVING SEAL FOR ACCESS OF AREA.  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED SHEAR TIE, FABRICATED SHEAR TIE, DOUBLER, AND FILLER, ALODINED, PRIMED AND PAINTED AS REQ, SEALED PARTS, REPAIRED SHEAR TIE PER FEDEX SRM 53-10-4.
